| Model Number |
H74939185201510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): dqy, lit.G4 - premarket / 510(k) #: k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior tibial artery (ata).A 2.0mm x 150mm x 150cm coyote was advanced for dilation.However, during the first inflation at 8 atmospheres for 10 seconds, the balloon ruptured.The device was removed and the procedure was completed with a different device.No complications were reported, and the patient was in good condition post-procedure.